# SDR YENA2023082800999

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,050 hours, 1,525 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: Z479H0200110
- Part serial: 479H02000358
- Condition: Failed
- Location: 52rw
- Part time: 8,050 hours, 1,525 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#616, SFO-JFK. (ETOPS) 'REF LG PG 3767385, ITEM 1; REMOVED AND REPLACED ACP IAW AMM 23-76-13 AND REMOVED AND REPLACED DV SYS CAMERA IAW AMM 23-76-11. NO HELP.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
